# SDR DL72S950815

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651751738
- Condition: Cracked
- Location: Fs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FWD TRANSVERSE BEAM AT FS 1263 WAS FOUND CRACKED IN THE ANGLE.  THE BEAM WILL BE REPLACED IN ACCORDANCE WITH B727 S 53-0129 REV 4.
